Aa
A
A
A
Close
Rheumatoid Arthritis Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

RA Meds -after surgery

Have had two knee replacements. After the second, developed staff infection. I was on Enbrel for RA at time. Was taken off and second knee was removed and replaced six months later. RA pain has inccreased. Has anyone had the same thing happen and later gone back on RA meds such as Enbrel. Have concerns of this happening again.
1 Responses
1083596 tn?1313398276
MEDICAL PROFESSIONAL
Dear Friend,
Well it's little sensitive issue.
If the treating doctor has advised you, then there is no harm.
However second opinion can be taken.
I hope that the infection has healed well.
Regards..
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches